# SDR DALA2017031101958

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 216
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB IS CRACKED AT BS 216, RBL 45.  CUT OUT CRACKED AREA  IAW SRM 53-00-00-2R 1 & 2. FABRICATED A REPAIR DOUBLER & FILLER IAW SRM 53-00-00 2 R2, AND  INSTALLED IAW SRM 51-41-02, 51-41-05, AND 51-41-08.
